Alert archive / New York / Tornado Warnings in 2022
Tornado Warning 1, NWS Albany, NY
NWS Albany, NY issued this tornado warning at May 16, 2022, 2:21 PM EDT for Hamilton County, New York. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2022, 2:21 PM EDT (18:21 UTC)
- Expired
- May 16, 2022, 2:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Hamilton County, NY
The radar
The Albany radar (KENX), 90 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 12:48 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
969
WFUS51 KALY 161821
TORALY
NYC041-161845-
/O.NEW.KALY.TO.W.0001.220516T1821Z-220516T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albany NY
221 PM EDT Mon May 16 2022
The National Weather Service in Albany has issued a
* Tornado Warning for...
Southeastern Hamilton County in eastern New York...
* Until 245 PM EDT.
* At 221 PM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles west of Sacandaga Campground, or 18 miles north
of Gloversville, moving northeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Wells and Sacandaga Campground around 245 PM EDT.
Other locations impacted by this tornadic thunderstorm include Shaker
Place, Gilmantown, Piseco, Rudeston, Blackbridge, Averys Place,
Higgins Bay and Whitehouse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
LAT...LON 4348 7453 4342 7419 4324 7438 4323 7441
4327 7458
TIME...MOT...LOC 1821Z 204DEG 14KT 4331 7445
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MEM1 follow-up statement
655
WWUS51 KALY 161838
SVSALY
Severe Weather Statement
National Weather Service Albany NY
238 PM EDT Mon May 16 2022
NYC041-161848-
/O.EXP.KALY.TO.W.0001.000000T0000Z-220516T1845Z/
Hamilton NY-
238 PM EDT Mon May 16 2022
...THE TORNADO WARNING FOR SOUTHEASTERN HAMILTON COUNTY WILL EXPIRE
AT 245 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
eastern New York.
LAT...LON 4348 7453 4342 7419 4324 7438 4323 7441
4327 7458
TIME...MOT...LOC 1838Z 204DEG 14KT 4337 7441
$$
MEMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this tornado warning went out at May 16, 1:29 PM EDT, 52 minutes earlier.
Area forecast discussion, May 16, 1:29 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 129 PM EDT Mon May 16 2022 .SYNOPSIS... A warm and humid air mass will remain across our region into today. A strong cold front will bring severe thunderstorms during the afternoon and evening. In wake of the cold front passage, much cooler, less humid and windy conditions will develop Tuesday into Wednesday. && .NEAR TERM /THROUGH TONIGHT/... Enhanced Risk of Severe Thunderstorms across eastern New York and a Slight Risk for western New England today... Severe thunderstorms watch 227 issued, valid through 8 PM. Some isolated to scattered showers and storms have formed over eastern NY and western New England, while organized storms, some severe are tracking out of central NY/PA. low level dew points have risen into the 60s and surface based instabilities are above 1000 j/kg. midlevel lapse rates not so steep but enough shear and instability for some potential damaging winds and maybe a little hail. Directional shear suggests an isolated tornado cannot be ruled out. PREVIOUS DISCUSSION: A strong progressive upper level trough over the Great Lakes and Ohio Valley regions is forecast to become negatively tilted as it approaches and moves eastward across the area later this afternoon into the evening. At the surface, a cyclone is expected to develop along the system's cold front across Upstate NY and track into northern New England this evening. Strong dynamics/forcing, an increasing wind field, and sufficient combination of instability and deep layer shear will result in enhanced probability of severe thunderstorms. Model guidance in generally good agreement with regards to severe storm parameters. Surface based CAPE of around 1000-1500 J/Kg (00Z HREF mean and GFS) expected to develop with some pockets of locally higher values given some expected clearing once early morning fog dissipates. 0-6 km shear will increase to around 30-40 kt during the afternoon to early evening allowing for storm organization. Strong forcing should generally lead to mainly QLCS/LEWP, although some of the CAMs are indicating some isolated cells out ahead of the main line. Investigating forecast soundings, the best shear is generally top-heavy (strongest in the 3-6 km layer), thus supporting damaging winds as the main threat. There is some veering in the 0-3 km layer, and the Sig Tor Parameter from the HREF is indicating values slightly exceeding 1 in parts of the eastern Catskills with 0-3 km SRH values of 100-200 south of Albany. So will have to watch for rotation in any isolated cells that develop ahead of the main line and also a possible brief spin-up tornado associated with QLCS. Large hail looks to be a lesser threat with somewhat modest CAPE in the hail growth region (-10C to -30C layer) and marginal 700-500 mb lapse rates around 6.0-6.5 degC/km, but cannot be ruled out in some of the taller/persistent updrafts. Storms will produce downpours, but overall quick storm motions should reduce the flash flood threat. Minor flooding of urban, poor drainage and low lying area is possible though. With regards to timing, based on the latest HRRR/NAMNest/NSSL HRW areas west of the Hudson Valley should see the main line or lines of storms moving from west to east between 3-6 PM, the Hudson Valley and vicinity between 4-7 PM, and areas east of the Hudson Valley (including western New England) between 5-8 PM. One caveat is isolated cells may develop out ahead of main line 1-2 hours prior. The convection will likely move east of our area after 8 PM. Breezy and cooler conditions will develop behind the cold front tonight. There will be noticeable drop in humidity levels tonight, with dewpoints falling through the 50s and into the 40s by early Tuesday morning. Low temperatures will be much cooler than recent nights, with lower 50s in the Hudson Valley and mid/upper 40s across areas east/west of the Hudson Valley. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY/... It will be much cooler on Tuesday in a developing northwest flow/cold advection regime. A short wave is expected to move through the mean trough aloft, bringing scattered showers mainly to areas north of Albany. It will become increasingly windy during the day, with forecast soundings showing mixing heights reaching up to 750 mb with good momentum transfer. Will increase winds speeds and mention gusts of 30-40 mph. Highs will be around 5 degrees below normal, ranging from the 50s in the higher terrain to mid/upper 60s in the valleys. A few showers may linger into the evening across parts of the Adirondacks and southern Greens, with dry conditions expected overnight. A northwest breeze will persist, which will prevent temperatures from really bottoming out. Lows should mainly be in the mid 30s/upper 30s in the mountains to mid/upper 40s in valleys. Wednesday looks to be a dry and tranquil day, as surface high pressure gradually builds eastward into our region with a zonal WNW flow aloft. Temperatures will be a bit warmer than Tuesday, but still slightly below normal. A northwest breeze will persist much of the day, since the surface high won't be moving overhead until late. Wind speeds will not be as strong as Tuesday though. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... Changeable conditions through the long term portion of the forecast, with fairly progressive mid/upper level pattern across much of the CONUS. Initially, a weak upper level disturbance passes near or north of the region Thursday, bringing some showers late Wednesday night into Thursday, although moisture may be somewhat limited, keeping overall shower coverage scattered. Wed night min temps mainly in the 40s, with some 30s possible across the southern Adirondacks. Thursday max temps generally in the mid 60s to lower 70s, with Thursday night min temps in the 40s and 50s. Behind this disturbance, an upper level trough is expected to dig into the Rockies and northern Plains, allowing for mid/upper level ridging to build along or off the east coast. A deep southwest flow is expected to develop Friday-Saturday, potentially allowing for a quick warming trend. Will have to watch for some isolated/scattered showers/thunderstorms on the leading edge of this warm southwest flow on Friday/Friday night, particularly across the southern Adirondacks. Highs Friday in the mid 70s to lower 80s, while remaining quite mild Friday night, with min temps in the 50s to lower 60s. Then, a warm to hot day is possible Saturday, as 850 temperatures soar to +17 to +19C. This could allow for max temps to reach 85-90 for lower elevations, and 80-85 for higher terrain, with some possibility for even warmer max temps. This surge of warmth looks relatively short-lived, as the aforementioned upper level trough is expected to translate east Saturday night-Sunday, allowing for a cold front to pass through the region sometime late Saturday night or Sunday. Depending on the timing of the front, which remains uncertain, there could be showers and thunderstorms ahead of and with the cold front, with some locally strong thunderstorms possible should the front and/or a pre-frontal trough pass through during peak heating. Will include chance PoPs for late Saturday afternoon into Sunday, although current model consensus suggests frontal passage may occur Sunday morning, potentially limiting convective potential. Max temps on Sunday will be largely dependent on timing of frontal passage. Current forecast indicates highs in the 60s for higher terrain, and lower/mid 70s for valleys, with temps cooling into the 40s for most areas Sunday night, with some 30s possible across portions of the southern Adirondacks and southern VT. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... An approaching cold front will bring frontal and pre-frontal thunderstorms, some of which may be severe, to the region. Showers may persist overnight before clearing tomorrow. VFR conditons are currently prevalent at all terminals with scattered cumulus, but will degrade as prefrontal storms pass SSW- NNE through the region 18-20Z. The main frontal line of storms arrives around 20-21Z arriving from west to east, when heavy rain and IFR vsbys may occur. Showery precipitation may persist behind the front through to approx. 06Z Tuesday. Otherwise, post- frontal conditions improve to VFR after 05-06Z Tue. Winds are currently moderate out of the south ahead of the cold front. During thunderstorms, winds may increase substantially to 25 kt and could gust much higher, particularly in severe storms. Behind the front, westerly 10-15 kt winds will gust to 22-26 kt after 06Z Tue. Outlook... Tuesday Night: Low Operational Impact. Breezy. NO SIG WX. Wednesday: Low Operational Impact. Breezy. NO SIG WX. Wednesday Night: Low Operational Impact. Isolated SHRA. Thursday: Moderate Operational Impact. Scattered SHRA. Thursday Night: No Operational Impact. NO SIG WX. Friday: Low Operational Impact. NO SIG WX. Friday Night: Low Operational Impact. Isolated SHRA. Saturday: Moderate Operational Impact. Scattered SHRA...TSRA. && .FIRE WEATHER... Westerly winds will gust 30 to 40 mph on Tuesday... A warm and humid air mass will remain across our region into today. A strong cold front will bring severe thunderstorms during the afternoon and evening. In wake of the cold front passage, much cooler, less humid and windy conditions will develop Tuesday into Wednesday. Minimum relative humidity values will only be around 50 to 65 percent today, increasing to maximum values of between 80 and 100 percent tonight. RH values will decrease to minimum values of around 35 to 55 percent on Tuesday. Winds today will be southerly around 5 to 10 mph, becoming westerly tonight behind a cold front passage and increasing to 5 to 15 mph. Winds on Tuesday will remain westerly and increase to 10 to 20 mph with gusts of 30 to 40 mph. && .HYDROLOGY... A strong cold front will move across the area this afternoon into this evening, bringing widespread showers and thunderstorms. Downpours will occur with thunderstorms and may result in minor flooding of urban, poor drainage and low lying areas. Thunderstorms will be moving fairly quickly though, so the threat of flash flooding is low. Only minor rises may occur on larger rivers and streams. Mainly drier, cooler and breezy conditions are then expected Tuesday into Wednesday behind the cold front. A few showers will be possible on Tuesday, mainly north of Albany. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...JPV NEAR TERM...NAS/JPV SHORT TERM...JPV LONG TERM...KL AVIATION...Picard FIRE WEATHER...JPV HYDROLOGY...JPV
Hazardous weather outlook, May 16, 4:07 AM EDT, 10 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 407 AM EDT Mon May 16 2022 NYZ032-033-038>043-047>054-058>061-063>066-082>084-171100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Northern Fulton-Southeast Warren-Southern Washington- 407 AM EDT Mon May 16 2022 This Hazardous Weather Outlook is for eastern New York. .DAY ONE...Today and tonight. The Storm Prediction Center has placed eastern New York within an Enhanced Risk for severe thunderstorms today, as a strong cold front tracks through the region during the afternoon and evening. The main threat will be damaging wind gusts, although isolated occurrences of large hail are also possible. Thunderstorms may also produce downpours which could result in localized flooding of urban, poor drainage and low lying areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today. CTZ001-013-MAZ001-025-VTZ013>015-171100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Bennington-Western Windham-Eastern Windham- 407 AM EDT Mon May 16 2022 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts and southern Vermont. .DAY ONE...Today and tonight. The Storm Prediction Center has placed western New England within a Slight Risk for severe thunderstorms today, as a strong cold front tracks through the region during the afternoon and evening. The main threat will be damaging wind gusts, although isolated occurrences of large hail are also possible. Thunderstorms may also produce heavy downpours which could result in localized flooding of urban, poor drainage and low lying areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today.
In the hours before
Special weather statement, May 16, 1:21 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Albany NY
121 PM EDT Mon May 16 2022
NYZ064-065-161745-
Western Dutchess NY-Eastern Ulster NY-
121 PM EDT Mon May 16 2022
...A strong thunderstorm will impact portions of east central Ulster
and northwestern Dutchess Counties through 145 PM EDT...
At 121 PM EDT, Doppler radar was tracking a strong thunderstorm over
Port Ewen, or near Kingston, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kingston, Rhinebeck, Hurley, Red Hook, Lake Katrine, Staatsburg, Port
Ewen, Esopus, Milan, Rolling Meadows, Norrie Heights, Maple Hill,
Linden Acres, Hillside, Fraleighs, Eighmyville, Lafayetteville,
Kallops Corners, Union Center and Ponck Hockie.
This includes Interstate 87 near exit 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York.
&&
LAT...LON 4187 7411 4206 7398 4197 7370 4194 7371
4179 7397
TIME...MOT...LOC 1721Z 223DEG 27KT 4190 7396
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MSESpecial weather statement, May 16, 1:43 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Albany NY
143 PM EDT Mon May 16 2022
NYZ033-039-082-161815-
Southern Fulton NY-Hamilton NY-Northern Fulton NY-
143 PM EDT Mon May 16 2022
...A strong thunderstorm will impact portions of south central
Hamilton and western Fulton Counties through 215 PM EDT...
At 143 PM EDT, Doppler radar was tracking a strong thunderstorm near
Caroga Lake, or 11 miles northwest of Gloversville, moving north at
20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stratford, Caroga Lake, Caroga Lake Public Campground, Arietta,
Rockwood, Lotville, Doxtater Corner, Shaker Place, Scotchbrush,
Phipps Corners, North Bush, Wheelerville, Canada Lake, Glasgow Mills,
Newkirk, Averys Place, Bliss Corner, Dempster Corners, Stewart
Landing and Peters Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
eastern New York.
&&
LAT...LON 4312 7475 4313 7473 4314 7473 4315 7472
4315 7471 4316 7471 4333 7454 4327 7426
4305 7451 4311 7473
TIME...MOT...LOC 1743Z 190DEG 16KT 4312 7456
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MEMSpecial weather statement, May 16, 1:54 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Albany NY
154 PM EDT Mon May 16 2022
VTZ013-014-161830-
Western Windham VT-Bennington VT-
154 PM EDT Mon May 16 2022
...A strong thunderstorm will impact portions of northeastern
Bennington County through 230 PM EDT...
At 154 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mount Tabor, or near Londonderry, moving north at 35 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Peru, Sherwood Forest, North Landgrove, Freedleyville, Peru Town
Center, French Hollow, Landgrove Town Center, Bromley Village, North
Dorset and East Dorset.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern Vermont.
&&
LAT...LON 4316 7285 4319 7302 4331 7303 4330 7299
4329 7299 4329 7298 4330 7297 4330 7282
4326 7282 4325 7280
TIME...MOT...LOC 1754Z 192DEG 29KT 4326 7294
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MEMLocal storm report, May 16, 2:11 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
211 PM EDT MON MAY 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 3 NE SALISBURY 43.16N 74.81W
05/16/2022 M1.48 INCH HERKIMER NY COCORAHS
FELL IN 25 MINUTES.
&&
EVENT NUMBER ALY2203198
SNDSpecial weather statement, May 16, 2:11 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Albany NY
211 PM EDT Mon May 16 2022
NYZ060-061-161845-
Eastern Columbia NY-Western Columbia NY-
211 PM EDT Mon May 16 2022
...A strong thunderstorm will impact portions of central Columbia
County through 245 PM EDT...
At 210 PM EDT, Doppler radar was tracking a strong thunderstorm near
Livingston, or 10 miles east of Saugerties, moving northeast at 35
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chatham, Claverack, Livingston, Clermont, Austerlitz, Philmont,
Claverack-Red Mills, Ghent, Hillsdale, Taghkanic, Mellenville,
Burden, Churchtown, Craryville, Red Rock, Linlithgo Mills, North
Hillsdale, Nevis, Arnolds Mill and Brick Tavern.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
western Massachusetts...and east central New York.
&&
LAT...LON 4205 7383 4209 7391 4242 7358 4232 7342
4214 7349 4201 7372
TIME...MOT...LOC 1810Z 221DEG 29KT 4209 7375
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MSEThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 9:59 PM EDT | Special Weather Statement | ALY | Washington | 61 min |
| May 16, 1:21 PM EDT | Special Weather Statement | ALY | Dutchess | 24 min |
| May 16, 1:24 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 51 min |
| May 16, 1:43 PM EDT | Special Weather Statement | ALY | Fulton | 32 min |
| May 16, 1:52 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton | 38 min |
| May 16, 2:11 PM EDT | Special Weather Statement | ALY | Columbia | 34 min |
| May 16, 2:17 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 58 min |
| May 16, 2:45 PM EDT | Special Weather Statement | ALY | Schoharie | 30 min |
| May 16, 2:50 PM EDT | Special Weather Statement | ALY | Oneida | 25 min |
| May 16, 2:54 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 53 min |
| May 16, 2:56 PM EDT | Special Weather Statement | ALY | Hamilton | 34 min |
| May 16, 3:00 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer, Montgomery | 45 min |
| May 16, 3:09 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 40 min |
| May 16, 3:10 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Fulton, Montgomery, Schenectady, Schoharie | 65 min |
| May 16, 3:13 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene, Schoharie, Ulster | 62 min |
| May 16, 3:20 PM EDT | Special Weather Statement | ALY | Hamilton | 25 min |
| May 16, 3:26 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 64 min |
| May 16, 3:44 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery | 46 min |
| May 16, 4:03 PM EDT | Special Weather Statement | ALY | Albany, Schenectady | 27 min |
| May 16, 4:12 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer, Saratoga, Schenectady and 1 more | 63 min |
| May 16, 4:26 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady | 113 min |
| May 16, 4:27 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 63 min |
| May 16, 4:29 PM EDT | Special Weather Statement | ALY | Warren | 31 min |
| May 16, 4:31 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Rensselaer | 59 min |
| May 16, 4:41 PM EDT | Special Weather Statement | ALY | Saratoga | 34 min |
| May 16, 4:46 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady, Washington | 59 min |
| May 16, 4:53 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess | 67 min |
| May 16, 5:10 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 65 min |
Nearby
Tornado Warnings in New York, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.